# SDR AMTA200401414

- Difficulty date: November 16, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Engine: Rroyce RB211535E4
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE ALARM ACTIVATED BY SMOKE.  EXTINGUISHER DID NOT DISCHARGE AND TEMP INDICATOR STILL IN GRAY.  CHECKED LAV FLUSH MOTOR, UNDER SINK AREA AND ALSO CHECKED NAPKIN HOLDER BY SIDEWALL LIGHT, NO BURNT WIRES OR SMOKE SMELL.  AC OK FOR SERVICE.
